# SDR ZZDA2009190

- Difficulty date: June 11, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A SEAT & L1 EMERGENCY LIGHTS REMAIN ILLUMINATED WITH O/H & FWD F/A PANEL SWITCHES IN OFF POSITION.  RESET CONNECTOR AT EMERGENCY LIGHT BATTERY PACK AT STA 121 IN CTR DRP DOWN CEILING.  LIGHTS EXTINGUISHED AND COMPLETE EMERGENCY IS FULLY FUNCTIONAL.
